# SDR 2006UALA00609

- Difficulty date: December 22, 2005
- Submitted: April 4, 2006
- Operation: Air carrier
- Aircraft: N665UA
- Make and model: Boeing 767322
- Aircraft serial: 29237
- Aircraft time: 24,854 hours, 7,426 cycles
- Engine: Pwa PW4052
- System (JASC): 2780 · Leading Edge Slat Control System
- Part: Slat
- Condition: Malfunctioned
- Stage of operation: CL
- How discovered: O
- Nature of condition: J
- Precautionary procedure: A

## Discrepancy

DIVERTED TO HNL DUE TO LEADING EDGE SLAT ASYMMETRY PROBLEM. FAILURE DUE TO A CRACKED 90 DEGREE CONDUIT.
